# SDR DALA2023060704649

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,722 hours, 8,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EMERGENCY OVHD COVER AT 3R DOOR LIGHT DOES NOT TURN OFF DURING FLT. CORRECTIVE ACTION: OPS CHECK SATISFACTORY. (2804319)
